# SDR ASAA9880263

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 4920 · APU Core Engine
- Part: Clamp
- Part number: 17952872M
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- Nature of condition: M, J
- Precautionary procedure: F

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 376, CREW REPORTED AUXILIARY POWER UNIT FIRE WARNING LIGHTS ILLUMINATED 3 TO 4 MINUTES AFTER START.  SHUT DOWN AUXILIARY POWER UNIT AND DISCHARGED APU FIRE BOTTLE, FIRE WARNING LIGHTS EXTINGUISHED.  CREW ONLY WAS ON BOARD AIRCRAFT.  INSPECTED AUCILIARY POWER UNIT AND FOUND COMBUSTOR UNIT CLAMP BROKEN.  REPOSITIONED AUXILIARY POWER UNIT COMBUSTOR ASSEMBLY AND REPLACED CLAMP.  ALSO, REPLACED DAMAGED IGNITOR LEAD AND AUXILIARY POWER UNIT OPERATED NORMALLY.  (M)
